# SDR CA951005019

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185E
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 34233
- Condition: Broken
- Location: Nlg Lt Side
- Component: Edofloats, 5972790
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)AIRCRAFT WAS BEING PREPARED FOR PAINTING WHEN IT WAS FOUND THAT THE NOSE WHEEL FORK WAS CRACKED. UPON CLOSER INVESTIGATION IT WAS FOUND TO BE TOTALLY BROKEN. UNIT REPLACED WITH A SERVICEABLE ONE AND A IRCRAFT RETURNED TO SERVICE.
